Saint Petersburg, 199178, Russia, Line 14th (Vasilyevsky Island), 29
(812) 363-68-71, (812) 363-68-72
ru en
Svetlana A. Puzynina
Svetlana A. Puzynina
Associate Professor
Contacts:

29 Line 14th (Vasilyevsky Island), 199178 Saint Petersburg, Russia

s.puzynina@gmail.com

Reception hours:

By appointment


Selected publications

  1. Charlier, S. Puzynina, L. Zamboni, On a group theoretic generalization of the Morse-Hedlund theorem. Proceedings of the American Mathematical Society 145 (8), 3381–3394.
  2. M. Bucci, S. Puzynina, L. Q. Zamboni, Central sets generated by uniformly recurrent words. Ergodic Theory and Dynamical Systems 35 (03) (2015), 714–736.
  3. Puzynina, L. Q. Zamboni Abelian returns in Sturmian words. Journal of Combinatorial Theory, Series A, V. 120, Issue 2, 2013, p. 390–408.
  4. A. Puzynina On periodicity of generalized two-dimensional infinite words. Information and Computation 207:11, 2009, p. 1315–1328
  5. Emilie Charlier, Teturo Kamae, Svetlana Puzynina, Luca Q. Zamboni: Infinite self-shuffling words. J. Comb. Theory, Ser. A 128: 1–40 (2014)

Teaching

Course name
Year
Semester
Role